Rapidly decreasing functions on general semisimple groups
Compositio Mathematica, Volume 58 (1986) no. 1, pp. 73-110.
@article{CM_1986__58_1_73_0,
     author = {Herb, Rebecca A. and Wolf, Joseph A.},
     title = {Rapidly decreasing functions on general semisimple groups},
     journal = {Compositio Mathematica},
     pages = {73--110},
     publisher = {Martinus Nijhoff Publishers},
     volume = {58},
     number = {1},
     year = {1986},
     zbl = {0587.22006},
     mrnumber = {834048},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__58_1_73_0/}
}
TY  - JOUR
AU  - Herb, Rebecca A.
AU  - Wolf, Joseph A.
TI  - Rapidly decreasing functions on general semisimple groups
JO  - Compositio Mathematica
PY  - 1986
DA  - 1986///
SP  - 73
EP  - 110
VL  - 58
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1986__58_1_73_0/
UR  - https://zbmath.org/?q=an%3A0587.22006
UR  - https://www.ams.org/mathscinet-getitem?mr=834048
LA  - en
ID  - CM_1986__58_1_73_0
ER  - 
%0 Journal Article
%A Herb, Rebecca A.
%A Wolf, Joseph A.
%T Rapidly decreasing functions on general semisimple groups
%J Compositio Mathematica
%D 1986
%P 73-110
%V 58
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1986__58_1_73_0
Herb, Rebecca A.; Wolf, Joseph A. Rapidly decreasing functions on general semisimple groups. Compositio Mathematica, Volume 58 (1986) no. 1, pp. 73-110. http://www.numdam.org/item/CM_1986__58_1_73_0/

[1] W. Casselman and D. Miličić: Asymptotic behavior of matrix coefficients of admissible representations, Duke Math . J. 49 (1982) 869-930. | MR | Zbl

[2] Harish-Chandra: (a) Invariant eigendistributions on a semisimple Lie group. TAMS 119 (1965) 457-508. | MR | Zbl

(b) Discrete series for semisimple Lie groups, I. Acta Math. 113 (1965) 241-318. | MR | Zbl

(c) Discrete series for semisimple Lie groups, II. Acta Math. 116 (1966) 1-111. | MR | Zbl

(d) Harmonic analysis on real reductive groups, I. J. Funct. Anal. 19 (1975) 104-204. | MR | Zbl

(e) Harmonic analysis on real reductive groups, II. Inv. Math. 36 (1976) 1-55. | MR | Zbl

(f) Harmonic analysis on real reductive groups, III. Ann. of Math. 104 (1976) 117-201. | MR | Zbl

[3] R.A. Herb: Discrete series characters and Fourier inversion on semisimple real Lie groups. TAMS 277 (1983) 241-261. | MR | Zbl

[4] R.A. Herb and J.A. Wolf: The Plancherel theorem for general semisimple groups. Comp. Math. 57 (1986), 271-355. | Numdam | MR | Zbl

[5] G. Warner: Harmonic Analysis on Semisimple Lie Groups, Vol. II, Springer-Verlag, Berlin and New York (1972). | Zbl

[6] J.A. Wolf: Unitary representations on partially holomorphic cohomology spaces. Mem. AMS 138 (1974). | Zbl